MathSciNet Relay Station
MathSciNet bibliographic data
MR701097 (84g:65163) 65R20
Hairer, E.; Lubich, Ch.; Nørsett, S. P. Order of convergence of one-step methods for Volterra integral equations of the second kind. SIAM J. Numer. Anal. 20 (1983), no. 3, 569–579.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement